# SDR SWAA2020060187617

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 57,277 hours, 33,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD RT BATTERY PACK AND CHARGER ASSEMBLY IAW AMM 33-51-11.  OP CHECK OK BATTERY PACK M1674, PN OFF AND ON D717-01-100, SN OFF WN0064, SN ON 8291.  PN OFF AND ON D717-02-030, SN OFF 24138 AND SN ON 10951.
